Jurnal Ilmiah Matematika dan Pendidikan Matematika (JMP) with p-ISSN 2085-1456  & e-ISSN 2550-0422 is an open access journal semiannualy published by Department of Mathematics, Faculty of Mathematics and Natural Sciences, Jenderal Soedirman University on June and December. 

JMP publishes research articles, reviews, case studies, guest edited thematic issues and short communications/letters in all areas of mathematics : mathematical analysis, algebra, geometry, applied mathematics, mathematical biology, physics and engineering, theoretical bioinformatics, experimental mathematics, theoretical computer science, numerical computation and applications of systems, partial differential and differential equations, integral and differential equations, mathematical modeling, and all areas in mathematical educations.

Submitted manuscripts will be prescreened by an editor for plagiarism check, content and writing style according to the guidelines. After the manuscript is decided to pass the prescreening, the article is then anonymously reviewed by reviewers whose areas of research are closely related to the topic of the articles. 

This journal has been accredited as a scientific journal by the Ministry of Education, Culture, Research, and Technology of the Republic of Indonesia based on the decree of General Director of Higher Education, Reseaerch, and Technology No.158/E/KPT/2021. All articles in this journal are indexed by SintaGaruda, BASE, ROAD, Google Scholar, Crossref, Scilit, and Dimensions.

Current Issue

Vol 16 No 1 (2024): Jurnal Ilmiah Matematika dan Pendidikan Matematika (JMP)
Published: 2024-06-24


View All Issues